# SDR CALA2017090303038

- Difficulty date: September 3, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 68,742 hours, 9,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Overhead Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT BULB BURNED OUT AT EMERGENCY EXITS, UNARMED LIGHT ON OVERHEAD PANEL REPLACED THE LAMPS, CHECKED OK
